# SDR FDEA201308101829

- Difficulty date: August 10, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 41,638 hours, 28,143 cycles
- Engine: Ge CF680A3
- Engine time: 27,402 hours, 17,591 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ENG NR 1 OIL LOW QTY ADVISORY CAME ON, SHOWED 2 QUARTS.  ALL OTHER INDICATIONS NORMAL.  IAW QRH, MONITORED QTY.  ABOUT 15 MINUTES LATER, DECIDED TO DIVERT WITH POSSIBLE OIL PRESSURE FLUCTUATION.  DID NOT SHUT NR 1 DOWN, PRESSURE STAYED  ABOVE 40 PSI TIL LANDING.  SERVICED NR 1 ENGINE WITH 24 QTS OF OIL. INDICATION IN FLIGHTDECK SHOWES 18.   INSPECTED THE LUBE AND SCAVENGE PUMP OIL SCREENS  REF AMM 79-21-01-04. NO   CONTAMINATION   NOTED. DUE TO CRACKED NR 6 BEARING SUPPLY TUBE THE ENGINE THE NR 1 ENGINE HAS BEEN APPROVED   FOR REMOVAL PER POWERPLANT ENGINEERING. REMOVED AND REPLACED ENGINE PER WORKCARD  44T0101-1 AND 44T0701-1.
